# SDR IPXA2020031853299

- Difficulty date: March 18, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 19,715 hours, 12,176 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Damper
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/AATB - LANDING GEAR FAILED TO RETRACT IN EITHER SYS1 OR SYS2 AIR TURN BACK COMPLETED.R&R'D LEFT MAIN LANDING GEAR PITCH DAMPER IAW AMM 32-11-15-0401. IPC 32-14-58-01N ITEM 060
